# SDR 29GA2014070400001

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 31,842 hours, 35,942 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR ANNUCIATOR DID NOT ILLUMINATE DURING INITIAL APPROACH.  PERFORMED GEAR SWINGS,  OPS CHECKED GOOD, NO DEFECTS NOTED.
